# SDR ASAA0080379

- Difficulty date: June 20, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROW 1 TO 7 AND FROM ROW 13 TO 21 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLYS AND OPERATED NORMALLY.  (M)
